A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z
Acetaminophen and codeine overdose
Acetaminophen (Tylenol) and codeine is a prescription pain medicine. It is a narcotic, which means it has the potential to relieve pain while making you feel sleepy.
Acetaminophen and codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
- Acetaminophen overdose
- Codeine overdose
- Hydrocodone and acetaminophen overdose
- Airways and lungs
- Breathing shallow
- Breathing slow and labored
- Respiratory arrest
- Eyes, ears, nose, and throat
- Pinpoint pupils
- Heart and blood vessels
- Low blood pressure
- Nervous system
- Stupor (lack of alertness)
- Bluish skin (fingernails and lips)
- Cold, clammy skin
- Heavy sweating
- Stomach and intestines
- Spasms of the stomach and intestines
- Kidney and liver failure
If an antidote can be given, recovery from an acute overdose often occurs within 24 - 48 hours.